Congratulations 9 weeks off of the effexor! Not an easy task. Withdrawal symptoms may continue at subacute levels for many months or even a year or more. This can be intensified with excercise. I went through the same thing.
If you are reducing the benzo or taking it sporatically you will go through continuous withdrawal. Each time you make a cut or skip a dose you will have symptoms. Many have anxiety, panic attacks, depression, headaches, flu like symptoms etc. I know because I went through all of this 5 years ago and now work with clients who are in withdrawal from drugs and alcohol.
Benzo's are best tapered very slowly over a long period of time. Try and find a doctor who will help you taper. We suggest 10% every 2 or 3 weeks.
Inosotol is very good and calming while going through detox. Also there is a tea from Mountain Rose called Fidnemed Nighttime tea that I used to drink before bed. It could seriously drop a horse and is not addictive. It has valerian, skullcap, passionflower and works great.
The fruit is not a good food for many of us with unbalanced sugar. I was a raw foodist for close to 2 years and these were the worst for me. I was eating mainly raw veg and fruit and wasn't able to digest much of anything. I spent 3 months in Costa Rica eating tropical fruit. I came home with crazy blood Sugar problems. Most fruit today is picked green and is gmo and not very nutritious.
Dr. Wilson's diet is great in my experience. It is very nourishing and combined with a digestive enzyme helps to absorb nutrients. He also recommends some basic minerals and vitamins which you probably need. You can always do the complete NB program if you decide later.